Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Light periods followed by dizziness, weakness, lower abdominal and back pain post miscarriage. Ultrasound, Hb, kidney function tests, blood sugar normal. What is the cause?

i had misscarriage that passed out normally a month ago 8 march . My period started on 3 april and it last for about a week. it was light . since last 3 days i am feeling dizzy and a lot of weakness with pain in lower abdomen and back pain . Yesterday i went for a checkup my ultrasound , Hb , blood glucose , kidney function tests were done but everything was normal . i still feel weakness and pain .what should i do ?
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It is reassuring that your hb and ultrasound were normal You should also have a blood pregnancy test to be sure it is zero.l The symptoms are due to your recent miscarriage. Your body needs time to heal and to get back to normal These are normal symptoms with the first period.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor